2017
Том 69
№ 9

All Issues

Green's function of a linear extension of a dynamic system on a torus, its conditions of uniqueness and the properties following from them

Samoilenko A. M.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 32 (1980), no. 6, pp 537-542.

Citation Example: Samoilenko A. M. Green's function of a linear extension of a dynamic system on a torus, its conditions of uniqueness and the properties following from them // Ukr. Mat. Zh. - 1980. - 32, № 6. - pp. 791–797.

Full text